# SDR SIMA20120805001

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 22,773 hours, 16,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3885, CREW REPORTED PASSENGER DOOR IS HARD TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED AND INSTALLED UPPER AFT PASSENGER DOOR LATCH SPIGOT ASSEMBLY IAW AMM 53-21-23.  PASSENGER DOOR NOW OPERATES NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
